# SDR ABXA010383

- Difficulty date: June 24, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N928AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47392
- Aircraft time: 44,471 hours, 36,654 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: 5910163181
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD CENTERLINE FINGER DOUBLER WAS CRACKED AND HAD A PIECE MISSING ON THE FORWARD SIDE OF BULKHEAD.  REPAIRED AREA IAW REA D953-41525.
